# SDR AALA202303277221

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 34,472 hours, 14,502 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. REMOVED AND REPLACED LAVATORY DOOR ASSEMBLY PER CMM 25-40-64. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
